Rigorous computation of topological entropy with respect to a finite partition

G. Froyland, O. Junge, G. Ochs, Physica D: Nonlinear Phenomena (2001) 68–84.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Physica D: Nonlinear Phenomena
Page
68-84
ISSN
LibreCat-ID

Cite this

Froyland G, Junge O, Ochs G. Rigorous computation of topological entropy with respect to a finite partition. Physica D: Nonlinear Phenomena. 2001:68-84. doi:10.1016/s0167-2789(01)00216-0
Froyland, G., Junge, O., & Ochs, G. (2001). Rigorous computation of topological entropy with respect to a finite partition. Physica D: Nonlinear Phenomena, 68–84. https://doi.org/10.1016/s0167-2789(01)00216-0
@article{Froyland_Junge_Ochs_2001, title={Rigorous computation of topological entropy with respect to a finite partition}, DOI={10.1016/s0167-2789(01)00216-0}, journal={Physica D: Nonlinear Phenomena}, author={Froyland, Gary and Junge, Oliver and Ochs, Gunter}, year={2001}, pages={68–84} }
Froyland, Gary, Oliver Junge, and Gunter Ochs. “Rigorous Computation of Topological Entropy with Respect to a Finite Partition.” Physica D: Nonlinear Phenomena, 2001, 68–84. https://doi.org/10.1016/s0167-2789(01)00216-0.
G. Froyland, O. Junge, and G. Ochs, “Rigorous computation of topological entropy with respect to a finite partition,” Physica D: Nonlinear Phenomena, pp. 68–84, 2001.
Froyland, Gary, et al. “Rigorous Computation of Topological Entropy with Respect to a Finite Partition.” Physica D: Nonlinear Phenomena, 2001, pp. 68–84, doi:10.1016/s0167-2789(01)00216-0.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar